# SDR CALA2023051201485

- Difficulty date: May 6, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 64,600 hours, 28,089 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Aft Panel 486ar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENGINE PHLON OUTBD AFT PANEL  486AR IS MISSING ONE EA SCREW INSTALLED MISSING SCREW ON PANEL 486AR, #2 ENGINE OUTBD PYLON. REF AMM 54-53-11
